VAERS reports shows that contrary to FDA’s briefing document, 58 seriously harmed; serious bleeding, anaphylactic shock, anticholinergic syndrome, encephalitis, hypoglycemia and neuroleptic syndrome
Dr. Paul Alexander
- While the FDA is preparing to approve the mRNA COVID-19 vaccine for infants and toddlers aged 6 months to four years, and claims in its’ VRBPAC Briefing Document released today that the majority of adverse events found in Pfizers’ trial were non-serious – Real-Time magazine analysis reveals at least 58 life-threatening adverse events in infants and toddlers aged under 3 years old reported to VAERS.
- The most common serious adverse events were life-threatening bleeding, anaphylactic shock, anticholinergic syndrome, encephalitis, hypoglycemia and neuroleptic syndrome. In most of the reported cases, these are multi-system injuries.
- In some cases it is not clear what happened to the babies – did they survive? And if so, have they recovered?
- Most reports do not specify under what circumstances the infants were vaccinated, and if they participated in the clinical trials.
- While the FDA claims in its’ briefing document that the vaccine efficacy in infants is 80.4%, the document reveals that the claim is based on a total of 10 symptomatic cases of COVID-19 identified in the trial among 1415 participants – 7 of them in the placebo group vs. 3 in the vaccine group.
e.g. “Chest pain; cardiac arrest; Skin cold clammy”. This short description of a cardiac arrest, which occurred one hour after receiving a Pfizer-BioNTech COVID-19 vaccine, is taken from the VAERS system – the US Vaccine Adverse Eve Reporting System ( case number 1015467), and it does not refer to an elderly person, nor to a young adult, or even a teenager. It is hard to believe, but this report refers to a two-month-old baby. “A 2-month-old male patient received bnt162b2 (PFIZER-BioNTech COVID-19 VACCINE) lot number: EL 739, via an unspecified route of administration on 02 Feb 2021 at single dose for COVID-19 immunisation”, thus stated in the report. “Patient administered vaccination, observed for 15 minutes left the clinic then returned one hour later on 02 Feb 2021, presenting as skin cold, clammy and with chest pain, cardiac arrest event then developed, patient stabilised and transferred for further medical treatment… The outcome of the events was unknown. This case was reported as serious with seriousness criteria-life threatening from HA. No follow-up attempts possible. No further information expected”.